| Catalog Number |
PTA5-35-80-6-2.0 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/27/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
During prepping for an unknown procedure, the scrub tech was testing the balloon.The water in the syringe was coming out just underneath the hub.Another of the same device was used to continue with the procedure.This observation was made prior to use.There was no impact to a patient or end user.